MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD 8010379 S-ROM*SLEEVE PRX ZTT, 18B-LRG; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE

DEPUY INTERNATIONAL LTD 8010379 S-ROM*SLEEVE PRX ZTT, 18B-LRG; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Catalog Number 521485
Medical Device Problem Codes Loss of Osseointegration (2408); Osseointegration Problem (3003)
Health Effect - Clinical Codes Necrosis (1971); Pain (1994); Tissue Damage (2104); Osteolysis (2377); Inadequate Osseointegration (2646); Not Applicable (3189); No Code Available (3191)
Date of Event 12/17/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Complaint description: new etq created in order to update etq (legacy system) complaint number (b)(4).Reason for original complaint- litigation alleges patient had pain and symptoms of a loose implant after asr hip implant.Update: (b)(6) 2012- litigation papers were received.There is no new information that would change the outcome of the investigation.Papers allege patient suffers from pain and excessive levels of chromium and cobalt update: (b)(6) 2012 - plaintiff preliminary disclosure received.The side of body, doi, and part/lot info have been updated.Update rec'd 5/1/15 - plaintiff¿s preliminary disclosure form was received, which identified dob.There is no new additional information that would affect the investigation.The complaint was updated on: 5/18/15 update ¿ 01/02/2017 supplemental information received; litigation alleges that patient underwent a revision to address pain and excessive levels of chromium and cobalt.Stem and sleeve added to the complaint.This complaint was updated on: 10/26/2017 doi: 0912/2006 - dor: 12/17/2015 (right side).
 
Event or Problem Description
In addition to what was previously reported.After review of medical records it was reported that the patient had trauma to his right tibia in the past that cause of the current leg length discrepancy.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H6 patient code: no code available (3191) used to capture the surgical intervention, medical device removal and limb asymmetry.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).No device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD 8010379
st. anthony's road
leeds IN 46581 0988
MDR Report Key7493918
Report Number1818910-2018-59080
Device Sequence Number1339996
Product Code LPH
UDI-Device Identifier10603295170648
UDI-Public10603295170648
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K934412
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/22/2010
Device Catalogue Number521485
Device Lot Number1973730
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/11/2018
Supplement Date Received by Manufacturer05/22/2018
09/10/2019
10/30/2019
Initial Report FDA Received Date05/08/2018
Supplement Report FDA Received Date05/29/2018
10/08/2019
11/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR